difficult child was having a hard time at the end of summer, beginning of school year. We increased his abilify, then he was falling asleep in class. We put the higher dose of abilify at night (he takes it twice a day) and he quit falling asleep in class and starting sleeping at night! Woo Hoo. But he is still having some issues at school. One teacher described him as very up and down, and that he explodes at the drop of a hat. At home he has either been an angel or a devil, you really never know what you are going to get. So psychiatrist suggested we increase his vyvanse by 10mg a day. So far we are on day 3, the first day was ok, the 2nd day was horrible, and so far today is great. I know stims are a quick in and out drug, but with him if they are not going to to work we will not see it for a week or two and then things will hit the fan. I so hope this helps and we don't explode, I so hate the guesswork involved with medications, but I do really like new psychiatrist and trust her more than old psychiatrist. I just wished she billed insurance.